On a Kind of Dirichlet Character Sums
Rong Ma,
Yulong Zhang and
Guohe Zhang
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
Let be a prime and let denote the Dirichlet character modulo . For any prime with , define the set . In this paper, we study a kind of mean value of Dirichlet character sums , and use the properties of the Dirichlet -functions and generalized Kloosterman sums to obtain an interesting estimate.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/750964.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/750964.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:750964
DOI: 10.1155/2013/750964
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().